# SDR ZZDA2010034

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BEAM, STA 204 TO 243, LBL 15, CORROSION.  ACCOMPLISHED FLOOR SUPPORT BEAM REPLACEMENT PER B717 SRM 51-41-02 AND B717 SRM 51-41-01.
